# SDR IXXA2022090703

- Difficulty date: August 8, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 89,752 hours, 48,683 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315T472569
- Part serial: 000081
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, AFT SIDE OF I/B REVERSER, BELOW AND, AFT OF IDG ACCESS DOOR. WHERE LOWER SIDE CORE COWLING SITS ON THRUST REVERSER. RUB STRIP IS CRACKED ABOUT 3 INCHES AND, HAS DENT IN TRAILING EDGE.
